Integral apollonian packings

Research output: Contribution to journalReview articlepeer-review

25 Scopus citations


We review the construction of integral Apollonian circle packings. There are a number of Diophantine problems that arise in the context of such packings. We discuss some of them and describe some recent advances.

Original languageEnglish (US)
Pages (from-to)291-306
Number of pages16
JournalAmerican Mathematical Monthly
Issue number4
StatePublished - Apr 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Integral apollonian packings'. Together they form a unique fingerprint.

Cite this